Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 27 (2001), Issue 7, Pages 425-427
http://dx.doi.org/10.1155/S0161171201010912

A note on Mues' conjecture

Department of Mathematics, University of Kalyani, 741235, West Bengal, India

Received 14 September 2000; Revised 30 October 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Indrajit Lahiri, “A note on Mues' conjecture,” International Journal of Mathematics and Mathematical Sciences, vol. 27, no. 7, pp. 425-427, 2001. doi:10.1155/S0161171201010912